Ask an expert
Question

13 Dec 2004

Could i be pregnant
hi ,
I stop using the pill for 2 months then i started using it again, when i was on the 4th red pill i only got my periods and it wasn't like it use to be. The thing is know could i be pregnant and what will happen if i continue taking the pill without knowing i'm pregnant. Please advise..................

thanks
Answer 425 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you had a period on the red pills, you are not pregnant. Periods do tend to be lighter on the Pill.
Even if you were pregnant, the Pill would not affect the fetus.
Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.